# SDR SWIA2025120800919

- Difficulty date: September 19, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N633SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10331
- Aircraft time: 28,376 hours, 22,727 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Hinge Fitting
- Condition: Loose
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER CENTER HINGES BEARING (TOP & BOTTOM) ON VERTICAL STABILIZER SIDE HAS EXCESSIVE PLAY.   INSTALLED NEW UPPER AND LOWER RUDDER CENTER HINGE FITTINGS P/N AV670-21081-015 AND (1EA) AND P/N AV670-21081-013 (1EA) PER DWG.AV670-21200 REV H AND REF.CRJ/700 SRM. 51-42-21-001-001-A01.COMPLIED WITH 51-900-1002-SKY
